# SDR SCNA20151022164

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 50,213 hours, 19,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, SPLICE STRAP LOCATIONS AT LBL 24.75, RBL 24.75, AND RBL 45.50.  REQUIRE REPAIR. REPAIRED DAMAGED COUNTERSINKS.
